# SDR SIMA201107306

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 22,354 hours, 18,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENACE BASE VISIT FOUND SHEAR CLIP CRACKED AT FRAME 80, STRINGER 7 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 23 IAW EO EM-53MR-1789.  THE AIRCRAFT WAS RETURNED TO SERVICE.
